Prof. dr. Ioan I. Vrabie

Lista de lucrări

  1. Vrabie, I. I. (1974), Les R-espaces simples, a An. St. Univ. "Al. I.Cuza" Iasi, Sect. I a Mat., tom CXX, 19-33.
  2. Vrabie, I. I. (1974), Some properties of continuous real functions defined on everywhere dense sets, Bull. Math. de la Soc. Sci. de la R. S. Roumanie, Tome 18(66), 425-431.
  3. Vrabie, I. I. (1976), Les R-espaces simples preponctuels et les morphismes continus aux valeurs reelles, a Ann. Univ. Sci. Budapest, Eotvos Sect. a Math., tom XIX, 15-32.
  4. Vrabie, I. I. (1977) Le probleme du temps optimal pour des equations differentielles multivoques, C. R. Acad. Sci. Paris, Ser. I Math., t. 285, 907-909.
  5. Pavel, N. H., Vrabie, I. I. (1978), Equations d'evolution multivoques dans des espaces de Banach, C. R. Acad. Sci. Paris, Ser. I Math., t. 287, 315-317.
  6. Vrabie, I. I. (1978), Time optimal control for contingent equations in Hilbert spaces, An. st. Univ. "Al. I. Cuza" Iasi, Sect. I a Math., tom XXIV, 125-133.
  7. Pavel, N. H., Vrabie, I. I. (1979), Semi-linear evolution equations with multivalued right-hand side in Banach spaces, An. st. Univ. "Al. I. Cuza" Iasi", Sect I a Mat., tom XXV, 136-157.
  8. Pavel, N. H., Vrabie, I. I. (1979), Flow invariance for differential equations associated to nonlinear operators, An. st. Univ. "Al. I. Cuza" Iasi, Sect. I a Mat., Supliment la tomul XXV, (1979), 125-132.
  9. Pavel, N. H., Vrabie, I. I. (1979), Differential equations associated with continuous and dissipative time-dependent domain operators, Volterra equations, Lecture Notes in Mathematics, 737, S.- O. Londen Editor, Springer Verlag, 236-249.
  10. Vrabie, I. I. (1979), The nonlinear version of Pazy's local existence theorem, Israel J. Math., vol. 32, 225-235.
  11. Vrabie, I. I. (1979), A compactness method for a class of nonlinear variational inequalities of parabolic type, Proc. of the Summer School on Variational Inequalities and Optimization Problems held at Constanta, August 20-30, 1979, D. Pascali Editor, 131-137.
  12. Vrabie, I. I. (1980), Une methode de compacite pour une classe d'inequations d'evolution non-lineaires, C. R. Acad. Sci. Paris, a Ser. I Math., t. 290, 749-752.
  13. Vrabie, I. I. (1980), Une methode de compacite pour une classe d'equations d'evolution non-lineaires, C. R. Acad. Sci. Paris, a Ser. I Math., t. 293, 151-155.
  14. Vrabie, I. I. (1980), Un theoreme d'existence pour une classe d'equations d'evolution non-lineaires, a C. R. Acad. Sci. Paris, a Ser. I Math., t. 293, 201-204.
  15. Vrabie, I. I. (1981), Compactness mehods for an abstract nonlinear Volterra integrodifferential equation, Nonlin. Anal. TMA, vol. 5, 355-371.
  16. Vrabie, I. I. (1981), Nondissipative continuous perturbations of compact semigroups, Bul. Inst. Politehn. Iasi, Sect. I, tom XXVII (XXXI), 31-33.
  17. Vrabie, I. I. (1981), Compactness methods and flow-invariance for perturbed nonlinear semigroups, An. st. Univ. "Al. I. Cuza" Iasi, a Sect. I a Mat., tom XXVII, 119-125.
  18. Vrabie, I. I. (1982), An existence result for a class of nonlinear evolution equations in Banach spaces, Nonlin. Anal. TMA, vol. 6, 711-722.
  19. Vrabie, I. I. (1985), A compactness criterion in C(0,T;X) for subsets of Rend. Sem. Mat. Univers. Politecn. Torino, vol. 45, 149-157.
  20. Vrabie, I. I. (1985), Upper semicontinuous perturbations of accretive operators, Bul. Inst. Politehn. Iasi, Sect. I, Supliment "Cercetari Matematice", 89-90.
  21. Vrabie, I. I. (1985), Compact perturbations of accretive opearators in Hilbert spaces, Bul. Inst. Politehn. Iasi, Sect. I, Supliment "Cercetari Matematice", 83-84.
  22. Vrabie, I. I. (1986), A monotone convergence theorem in abstract Banach spaces, Amer. Math. Soc. Proc. of Symposia in Pure Math., F. E. Browder Editor, vol 45, Part 2, 505-520.
  23. Vrabie, I. I. (1986), Compact perturbations of weakly equicontinuous semigroups, Differential equations in Banach spaces, Lecture Notes in Mathematics, 1223, A. Favini and E. Olbrecht Editors, Springer Verlag, 267-277.
  24. Vrabie, I. I. (1986), Nonlinear evolution equations: existence via compactness, Semigroup Theory and Applications Pitman Research Notes in Mathematics, 141, H. Brezis, M. G. Crandall and K. Kappel Editors, 242-248.
  25. Mitidieri, E., Vrabie, I. I. (1987), Existence for nonlinear functional differential equations, Hiroshima Math. J., vol. 17, 627-649.
  26. Vrabie, I. I. (1987), Some compactness methods in the theory of evolution equations with application to P.D.E., Partial Differential Equations, Banach Center Publications, vol. 19, 351-361.
  27. Vrabie, I. I. (1988), A compensated compactness result, Bul. Inst. Politehn. Iasi, Sect. I, tom XXXIV, 25-28.
  28. Mitidieri, E., Vrabie, I. I. (1988), A class of strongly nonlinear functional differential equations, Ann. Mat Pura Appl., vol. CLI, 125-147.
  29. Mitidieri, E., Vrabie, I. I. (1988), Nonlinear integrodifferential equations in a Banach space, Rend. Istit. Mat. Trieste, vol. XX, 283-299.
  30. Mitidieri, E., Vrabie, I. I. (1989), Differential inclusions governed by non-convex perturbations of m-accretive operators, a Differential and a Integral Equations, vol. 2, 525-531.
  31. Diaz, J. I., Vrabie, I. I. (1989), Proprietes de compacite de l'operateur de Green generalise pour l'equation des milieux poreux, a C. R. Acad. Sci. Paris, Ser. I Math., tom 309, 221-223.
  32. Vrabie, I. I. (1989), A new characterization of generators of linear compact semigroups, An. st. Univ. "Al. I. Cuza" Iasi, a Sect. I a Mat., tom 35, 145-151.
  33. Vrabie, I. I. (1990) Periodic solutions for nonlinear evolution equations in a Banach space, Proc. Amer. Math. Soc., 109(3), 653-661.
  34. Cascaval, R., Vrabie, I. I. (1994), Existence of periodic solutions for a class of nonlinear evolution equations, Revista de la Univ. Complutense de Madrid, 7, 325-338.
  35. Diaz, J. I., Vrabie, I. I. (1994), Existence for reaction-diffusion systems. A compactness method approach, J. Math. Anal. Appl., 188, 521-540.
  36. Diaz, J. I., Vrabie, I. I. (1994), Compactness of the Green operator of nonlinear diffusion equations. Application to Boussinesq type systems, Topological Methods in Nonlinear Analysis, 4, 399-416.
  37. Vrabie, I. I. (1995), Compactness in L^p of the set of solutions to a nonlinear evolution equation, Calitative problems for differential equations and control theory, C. Corduneanu Editor, World Scientific,,91-101.
  38. Carja, O., Vrabie, I. I. (1997), Some new viability results for semilinear differential inclusions, NoDEA, 4, 401-424.
  39. Aizicovici, S., Pavel, N. H., Vrabie, I. I. (1998), Anti-periodic solutions to strongly nonlinear evolution equations in Hilbert spaces, An. st. Univ. "Al. I. Cuza" Iasi, Sect. I a Mat., XLIV, 227-234.
  40. Vrabie, I. I. (1999), The behaviour at infinity of some nonlinear semigroups in Hilbert spaces, An. Univ. Timisoara, Ser. Mat.-Inf., XXXVI, 151-156.
  41. Carja, O., Vrabie, I. I. (1999) Viability results for nonlinear perturbed differential inclusions, Panamer. Math. J., 9(1999), 63-74.
  42. Carja, O., Vrabie, I. I. (2001), Viability for semilinear differential inclusions via the weak tangency condition, J. Math. Anal. Appl., 262, 24-36.
  43. Bejenaru, I., Diaz, J. I., Vrabie, I. I. (2001), An Approximate Controllability Result and Applications to Elliptic and Parabolic Systems with Dynamic Boundary Conditions, Electronic Journal of Differential Equations, Vol. 2001, No. 50, pp. 1-19.
  44. Vrabie, I. I. (2001), A new characterization of generators of differential semigroups, Rev. R. Acad. Cien. Serie A, Mat., 95(2), 297-302.
  45. Carja, O., Vrabie, I. I. (2001), Viable domains for differential equations governed by Caratheodory perturbations of nonlinear m-accretive operators, a Differential Equations and Control Theory, S. Aizicovici, N. H. Pavel Editors, Lecture Notes in Pure and Applied Mathematics, 225, Marcel Dekker Inc. New York-Basel, 109-130.
  46. Vrabie, I. I. (2002), A viability result for a class of ordinary differential equations in Banach spaces, Proceedings of the International Conference on Analysis and Applications, Craiova, Romania, 23-24 September 2005, C. Niculescu and V. Radulescu Editors, AIP Conference Proceedings, Volume 835, AIP Melville New York, 2006, 143--157.
  47. Vrabie, I. I. (2002), Compactness of the solution operator for a linear evolution equation with distributed measures, a Trans. Amer. Math. Soc., 354, no. 8, 3181-3205.
  48. Thieme, H. R., Vrabie, I. I. (2003), Relatively compact orbits and compact attractors for a class of nonlinear evolution equations, Journal of Dynamics and Differential Equations, 15, 731-750.
  49. Carja, O. Necula, M, Vrabie, I. I. (2004), Local invariance via comparison functions, Electronic Journal of Differential Equations, Vol. 2004(2004), No. 50, pp. 1-14.
  50. Vrabie, I. I. (2005), A Nagumo type viability theorem, An. Stiint. Univ. ``Al. I. Cuza" Iasi, Sect. I a, Matematica, LI(2005), 293-308.
  51. Vrabie, I. I. (2006), Viability under Caratheodory conditions, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal., 13B(2006), suppl., 171-184.
  52. Vrabie, I. I. (2006), Nagumo viability theorem. Revisited, Nonlinear Analysis, 64(2006), 2043-2052.
  53. Carja, O. Necula, M, Vrabie, I. I. (2007), Invariance for single-valued perturbed fully nonlinear evolutions, An. Univ. Timisoara, Ser. Mat.-Inform., XLV(2007), 109-116.
  54. Necula, M, Vrabie, I. I. (2008), A viability result for a class of fully nonlinear reaction-diffusion systems, Nonlinear Analysis: TMA, 69(2008), 1732-1743.
  55. Carja, O. Necula, M., Vrabie, I. I. (2008), Necessary and sufficient conditions for viability for nonlinear evolution inclusions, a Set-Valued Analysis, 16(2008), 701-731.
  56. Carja, O. Necula, M. Vrabie, I. I. (2008), Orthogonal solutions for a hyperbolic system, Buletinul Academiei de Stiinte al Republicii Moldova Matematica 56(2008), 125-130.
  57. Necula, M., Popescu, M., Vrabie, I. I. (2008), Viability for differential inclusions on graphs, Set-Valued Analysis, 16(2008), 961-981.
  58. Carja, O. Necula, M. Vrabie, I. I. (2009), Necessary and sufficient conditions for viability for semilinear differential inclusions, Trans. Amer. Math. Soc., 361(2009) 343-390.
  59. Carja, O. Necula, M. Vrabie, I. I. (2009), Tangent sets, viability for differential inclusions and applications Nonlinear Analysis TMA, 71, e979-e990.
  60. Necula, M., Popescu, M., Vrabie, I. I. (2009), Evolution equations on locally closed graphs and applications, Nonlinear Analysis TMA, 71(2009), e2205-e2216.
  61. Necula, M., Popescu, M., Vrabie, I. I. (2010), Nonlinear evolution equations on locally closed graphs, Revista de la Real Academia de Ciencias RACSAM, 104(2010), 97-114.
  62. Lorenzi, A., Vrabie, I. I. (2010), An identification problem for a linear evolution equation in Banach space, Discrete and Continuous Dynamical Systems Series S, 4(2011), 671-691.
  63. Paicu, A., Vrabie, I. I., (2010), A class of nonlinear evolution equations subjected to nonlocal initial conditions, Nonlinear Anal., 72(2010), 4091-4100.
  64. Lorenzi, A., Vrabie, I. I. (2010), Identification for a Semilinear Evolution Equation in a Banach Space, Inverse Problems, 26(2010), 16pp, doi:10.1088/0266-5611/26/8/085009.
  65. Vrabie, I. I. (2011), Existence for nonlinear evolution inclusions with nonlocal retarded initial conditions, Nonlin. Anal. TMA, 74(2011), 7047-7060.
  66. Vrabie, I. I. (2012), Existence in the large for nonlinear delay evolution inclusions with nonlocal initial conditions, J. Functional Analysis, 262(2012), 1363-1391.
  67. Vrabie, I. I. (2012), Nonlinear retarded evolution equations with nonlocal initial conditions, Dynamic Systems and Applications, 21(2012), 417-440.
  68. Vrabie, I. I. (2012), Global solutions for nonlinear delay evolution inclusions with nonlocal initial conditions, Set-Valued Anal., 20(2012), 477-497.
  69. Lorenzi, A., Vrabie, I. I. (2012), An identification problem for a nonlinear evolution equation in a Banach space, Applicable Analysis, 91(2012), 1583-1604.
  70. Burlica, M.D., Rosu, D., Vrabie, I. I. (2012), Continuity with respect to the data for a delay evolution equation with nonlocal initial conditions, Libertas Mathematica New Series, in print.
  71. Vrabie, I. I. (2013) Almost periodic solutions for nonlinear delay evolutions with nonlocal initial conditions, J. Evol. Equ., 13(2013), 693-714.
  72. Vrabie, I. I. (2013) Delay evolution equations with mixed nonlocal plus local initial conditions, Commun. Contemp. Math., (2013), DOI: 10.1142/S0219199713500351.
  73. Burlica, M. D., Rosu, D. and Vrabie, I. I. (2014) Abstract reaction diffusion systems with nonlocal initial conditions, Nonlinear Anal., 94(2014) , 107-119.
  74. Necula, M., Popescu, N. and Vrabie, I. I. (2014) Nonlinear delay evolution inclusions on graphs, Proceedings of the IFIP TC7/2013 on System Modeling and Optimization, Klagenfurt, Lecture Notes in Computer Science, Barbara Kaltenbacher, Clemens Heuberger, Christian Potze and Franz Rendl Editors, 207-216.
  75. Lorenzi, A. and Vrabie, I. I. (2014) An identification problem for a Semilinear Evolution Delay Equation, J. Inverse Ill-Posed Probl. 22(2014), 209-244.
  76. Lorenzi, A. and Vrabie, I. I. (2015) Identification of a source term in a semilinear evolution delay equation, An. St.. Univ. Al. I. Cuza Iaşi (N.S.), LXI(2015), 1-39.
  77. Vrabie, I. I. (2014) Semilinear delay evolution equations with nonlocal initial conditions, in New Prospects in Direct, Inverse and Control Problems for Evolution Equations, A. Favini, G. Fragnelli and R. Mininni Editors, Springer INdAM Series, in print.

Cărţi

  1. Vrabie, I. I. (1987) Compactness methods for nonlinear evolutions, Pitman Monographs and Surveys in Pure and Applied Mathematics, 32, Longman Scientific&Technical, xvi+325 pp. ISBN 0-582-00319-9.
  2. Vrabie, I. I. (1995) Compactness methods for nonlinear evolutions, Second Edition, Pitman Monographs and Surveys in Pure and Applied Mathematics, 75, Addison Wesley Longman, xvi+241 pp. ISBN 0582 24872 8.
  3. Vrabie, I. I. (1999) a Ecuatii diferentiale, Editura Matrix-Rom Bucuresti, 290 pp. ISBN 973-9390-80-3.
  4. Vrabie, I. I. (2001) Semigrupuri de operatori liniari si aplicatii, Editura Universitatii ``Al. I. Cuza" din Iasi, 250 pp. ISBN 973-8243-02-5.
  5. Vrabie, I. I. (2003) C_0-semigroups and Applications, North-Holland Mathematics Studies 191. North-Holland Publishing Co., Amsterdam, xii+373 pp. ISBN 0444-51288-8.
  6. Vrabie, I. I. (2004) Differential Equations. An introduction to basic results, concepts and applications, World Scientific, New Jersey - London -Singapore - Beijing - Shanghai - Hong Kong - Taipei - Chennai, xvi+401 pp. ISBN 981-238-838-9.
  7. Carja, O., Vrabie, I. I. (2005) Chapter 3 Differential equations on closed sets, in Handbook of Differential Equations, Ordinary Differential Equations, volume 2, Edited by A. Canada, P. Drabek and A. Fonda, Elsevier B.V., 147--238. ISBN 13-978-0-444-52027-2.
  8. Carja, O. Necula, M. Vrabie, I. I. (2007) Viability, Invariance and Applications, North-Holland Mathematics Studies 207, pp. xii+344. ISBN 13: 978-0-444-52761-5.
  9. Vrabie, I. I. (2011) Differential Equations. An introduction to basic results, concepts and applications, Second Edition, World Scientific, New Jersey - London - Singapore - Beijing - Shanghai - Hong Kong - Taipei -Chennai, xxi+460 pp. ISBN 981-4335-62-2.

Volume Editate

  1. Clement, Ph. Invernizzi, S., Mitidieri, E., Vrabie, I. I. Editors (1989) a Semigroup Theory and Applications, Lecture Notes in Pure and Applied Mathematics, 116, Marcel Dekker Inc., xii+454 pp. ISBN 0-8247-8088-4.
  2. Carja, O., Vrabie, I. I. Editors (2005) Applied Analysis and Differential Equations, World Scientific, New Jersey, London, Singapore, Beijing, Shanghai, Hong Kong, Taipei, Chennai, xii+351 pp. ISBN13-978-981-270-594-5, 2007.